# SDR 01FDEA00517

- Difficulty date: July 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 2430 · DC Generating System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB GOT BUS R EMER OFF LEVEL 1 ALERT.  DUMP 65,000 LBS FUEL.  DOWN POWERED AND POWERED UP A/C, AC RETURN TO NORMAL.  AS PRECAUTION REPLACED B1-138 R EMER A/C FEED RCCB3 PER MM 24-50-01-4 & EPCU RTS TEST PASSED PER MM 24-08-01-5.
